# SDR 06FDEA0106

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOORBEAM LOWER FLANGE CORRODED AT BS 1070, LBL 28, WL 201.  REPAIRED PER SRM 53-10-8.
